# SDR AALA202501228244

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 36,355 hours, 15,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665513
- Part serial: M23726
- Condition: Deployed
- Location: Zone 800
- Part time: 5,239 hours, 2,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR SLOOR SLIDE PARTIALLY DEPLOYED. REPLACED R4 DOOR ESCAPE SLIDE/RAFT PER JOB CARD 26L00025011.
